# SDR DALA2021122808105

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 5,764 hours, 2,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES SMELL IN COCKPIT AFTER T/O AND DURING CLIMB. NO FUMES SMELLED IN THE CABIN. TRIED TO ISOLATE THE SMELL WITH DIFFERENT PACK CONFIGURATIONS PER QRH, NO CHANGE. SMELL DISSIPATED AND STAYED AWAY WITH BOTH PACKS ON, BUT R BLEED OFF. CONSULTED WITH ATL RADIO AND CONTINUED TO IAH IN AGREEMENT WITH MCC AND DISPATCH. OPENED #1+2 ENG BSI PLUGS LPC 2, 3, HPC 2, TIC TO FOM. WIP 803945. PERFORMED BSI OF #1 + #2 ENG AT 2ND STAGE HPC + 2ND, 3RD STAGE LPC PER EFIM 1-8498 AND 1-8497. NO SIGNS OF OIL WETTING OR STAINING. QC5121. REINSTALLED LPC 2, 3, HPC 2, TIC BSI PLUGS ON #1+2 ENGS. C/W A220 AMDS CARD 0550-2001. NO ODORS NOTED. NO GO ODI C/W. COMPLETED EFIM SOLUTION #1-08451, ELIMINATION OF RESIDUAL ODORS. (LP# 8130604)
